Linear balanceable and subcubic balanceable graphs

Journal of Graph Theory, 75(2):150-166, 2014 In [{Structural properties and decomposition of linear balanced matrices}, {\it Mathematical Programming}, 55:129--168, 1992], Conforti and Rao conjectured that every balanced bipartite graph contains an edge that is not the unique chord of a cycle. We pr...

Full description

Saved in:
Bibliographic details
Main Author: Aboulker, Pierre
Radovanović, Marko
Trotignon, Nicolas
Trunck, Théophile
Vušković, Kristina
Format: Journal Article
Language: English
Place of publication: 08.09.2013
Data of publication: 2013-09-08
Subjects:
Online Access: Fulltext
Database: arXiv Mathematics
arXiv.org
Database information Databases - DBIS